Polyhedral summability of multiple Fourier series (and explicit formulas for Dirichlet kernels on $

Volume 65 / 1993

Giancarlo Travaglini Colloquium Mathematicum 65 (1993), 103-116 DOI: 10.4064/cm-65-1-103-116


We study polyhedral Dirichlet kernels on the n-dimensional torus and we write a fairly simple formula which extends the one-dimensional identity $∑_{j=-N}^N e^{ijt} = sin((N+(1/2))t) / sin((1/2)t)$. We prove sharp results for the Lebesgue constants and for the pointwise boundedness of polyhedral Dirichlet kernels; we apply our results and methods to approximation theory, to more general summability methods and to Fourier series on compact Lie groups, where we write an asymptotic formula for the Dirichlet kernels.


  • Giancarlo Travaglini

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image